New Symptoms That I Don't Get!

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

New Symptoms That I Don't Get!

Postby Ash3 » Thu Jul 04, 2013 10:58 am

Happy July 4th everyone!!!! **== I have been on Tecfidera since May 15th, and now I can pinpoint which symptoms that give me a jolt of dizziness. My arms and legs get all noodly, and my stomach feels funny. Nowadays, it's less severe, but it comes in waves. It's almost like the Tecifidera kicks in. I get up, take my regular meds with asprin, drink coffee, I wait an hour, eat Jimmy Dean, I take Tecfidera, and then 1.5-2 hours later, I feel the dizziness, my arms and legs get noodly, and my stomach feels funny. I also have a mid-morning snack. Does anybody have any suggestions that might help me subside these symptoms? That would be greatly appreciated!!
Thanks, Ash3
User avatar
Ash3
Family Member
 
Posts: 45
Joined: Sun Jun 23, 2013 11:21 am
Location: Demopolis,Alabama

Advertisement

Re: New Symptoms That I Don't Get!

Postby amaree253 » Thu Jul 04, 2013 12:13 pm

I am newly diagnosed, but maybe try some toast to help absorb the medication, or milk to help coat your stomach?
amaree253
Newbie
 
Posts: 1
Joined: Thu Jul 04, 2013 12:07 pm
Location: Auburn, WA

Re: New Symptoms That I Don't Get!

Postby Jimpsull » Mon Jul 08, 2013 11:07 pm

The disease modifying drugs are great for reducing relapses, but look into Swank MS diet for reducing disease progression in the long term. Most adherents were still walking after 34 years. Those that didn't stay on the diet were dead or bedridden over the same time frame.
Jimpsull
Family Member
 
Posts: 66
Joined: Thu May 16, 2013 8:49 pm


Return to Tecfidera (BG-12, dimethyl fumarate)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users